Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 
   

An Improved Proof for the Wiener index when diam(G) <= 2

PP: 179-180
doi:10.18576/msl/050210
Author(s)
Sunilkumar M. Hosamani,
Abstract
The Wiener index of a connected graph G is denoted by W(G) and is defined as W(G) = 1 2 u2V(G) dG(u, v) where dG(u, v) is the distance between the vertices u and v. In this paper we have established an improved version of the proof of the earlier result of Walikar et. al. [3] on wiener index..

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved